# SDR UALA2009102703353

- Difficulty date: October 26, 2009
- Submitted: October 28, 2009
- Operation: Air carrier
- Aircraft: N551UA
- Make and model: Boeing 757222
- Aircraft serial: 25399
- Aircraft time: 68,187 hours, 19,691 cycles
- Engine: Pwa PW2037
- System (JASC): 3397 · Light System Wiring
- Part: Cable
- Part number: 58791
- Condition: Defective
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY EEL LIGHTING FROM SEAT ROW 9 TO SEAT ROW 12 IS INOP.  REPLACED EEL POWER JUMPER CABLE AT SEAT ROW 9.  EEL OP CHECKS OKAY.
